BibTeX record journals/tec/Rudolph97

download as .bib file

@article{DBLP:journals/tec/Rudolph97,
  author    = {G{\"{u}}nter Rudolph},
  title     = {Local convergence rates of simple evolutionary algorithms with Cauchy
               mutations},
  journal   = {{IEEE} Trans. Evol. Comput.},
  volume    = {1},
  number    = {4},
  pages     = {249--258},
  year      = {1997},
  url       = {https://doi.org/10.1109/4235.687885},
  doi       = {10.1109/4235.687885},
  timestamp = {Tue, 12 May 2020 16:50:54 +0200},
  biburl    = {https://dblp.org/rec/journals/tec/Rudolph97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics